# SDR AALA2020061979001

- Difficulty date: June 16, 2020
- Submitted: June 23, 2020
- Operation: Air carrier
- Aircraft: N942AN
- Make and model: Boeing 737823
- Aircraft serial: 30084
- Aircraft time: 58,781 hours, 24,556 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide Arm
- Part number: 65528547
- Condition: Worn
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 DOOR GUIDE ARM HOLD OPEN MECHANISM NOT HOLDING DOOR IN OPEN POSITION. REPLACED WORN GUIDE ARM ASSEMBLY PER AMM 52-11-21.
